| Model Number |
DISP,CURVED KIT, KNOTLESS HIP FTAK 1.9MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-3638dhc-2 disp, curved kit, knotless hip ftak drill tip broke off in the acetabulum when drilling for anchor.This was discovered during a hip labral repair.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to off-axis loading, improper bone preparation or prying and leveraging the device with excessive force.